# SDR REXA2019123011813

- Difficulty date: December 10, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Location: Bs 336-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER 26L, BS 336 - 349 IN THE MAIN AVIONICS COMPARTMENT.  THE STRINGER WAS REPLACED IAW SRM 51-42-06-001-001-A01, PAR 6C,  AND SRM 51-42-21-001-001-A01, PAR  6C.
